Stanislav Hencl, MFF UK

Citace

Citace podle Google Scholar.

Monografie

Stanislav Hencl and Pekka Koskela, Lectures on mappings of finite distortion, Lecture Notes in Mathematics 2096, Springer, 2014, 176pp.

Errata

Články

Daniel Campbell, Luigi D'onofrio and Stanislav Hencl, A sense preserving Sobolev homeomorphism with negative Jacobian almost everywhere, submitted, arXiv:2003.03214.


Ondrej Bouchala, Stanislav Hencl and Anastasia Molchanova, Injectivity almost everywhere for weak limits of Sobolev homeomorphisms, J. Funct. Anal., 279 (2020), article 108658.


Stanislav Hencl, Aapo Kauranen and Jan Maly, On distributional adjugate and derivative of the inverse, to appear in Ann. Acad. Sci. Fenn., arXiv:1904.04574.


Stanislav Hencl, Aapo Kauranen and Rami Luisto, Weak regularity of the inverse under minimal assumptions, Arch. Rational Mech. Anal, 238 (2020), 185-213.


Daniel Campbell, Stanislav Hencl, Aapo Kauranen and Emanuela Radici, Strict limits of planar BV homeomorphisms, Nonlinear Anal. 177 (2018), 209-237.


Chang-Yu Guo, Stanislav Hencl and Ville Tengvall, Mappings of finite distortion: size of the branch set, to appear in Adv. Calc. Var. .


Daniel Campbell, Stanislav Hencl and Ville Tengvall, Approximation of W^{1,p} Sobolev homeomorphism by diffeomorphisms and the signs of the Jacobian, Adv. Math. 331 (2018), 748-829.


Stanislav Hencl and Aldo Pratelli, Diffeomorphic Approximation of W^{1,1} Planar Sobolev Homeomorphisms, J. Eur. Math. Soc. 20 no.3 (2018), 597-656.


Stanislav Hencl and Jani Onninen, Jacobian of weak limits of Sobolev homeomorphisms, Adv. Calc. Var. 11 no. 1 (2018), 65-73.


Stanislav Hencl and Aapo Kauranen, Sobolev homeomorphisms in W^{1,k} and the Lusin's condition (N) on k-dimensional subspaces, Ann. Acad. Sci. Fenn. 42 (2017), 771-797 .


Stanislav Hencl and Ville Tengvall, Sharpness of the differentiability almost everywhere and capacitary estimates for Sobolev mappings, Rev. Mat. Iberoamericana 33 no.2 (2017), 595-622.


Luigi D'onofrio, Stanislav Hencl, Jan Maly and Roberta Schiattarella, Note on Lusin $(N)$ condition and the distributional determinant, J. Math. Anal. Appl. 439 (2016), 171-182.


Stanislav Hencl and Benjamin Vejnar, Sobolev homeomorphism that cannot be approximated by diffeomorphisms in W^{1,1}, Arch. Rational Mech. Anal 219 no.1 (2016), 183-202.


Stanislav Hencl and Carlos Mora-Corral, Diffeomorphic Approximation of continuous almost everywhere injective Sobolev deformations in the plane, Quart. J. Math 66 (2015), 1055-1062.


Stanislav Hencl and Petr Honzik, Dimension distortion of images of sets under Sobolev mappings, Ann. Acad. Sci. Fenn. Math. 40 (2015), 427-442.


Daniel Campbell, Stanislav Hencl and Frantisek Konopecky, The weak inverse mapping theorem, Z. Anal. Anwendungen 34 no. 3 (2015), 321-342.


Stanislav Hencl, Luděk Kleprlík and Jan Malý, Composition operator and Sobolev-Lorentz spaces WL^{n,q}, Studia Math. 221 no.3 (2014), 197-208.


Stanislav Hencl, Zhuomin Liu and Jan Malý, Distributional Jacobian equal to H^1 measure, Ann. Inst. H. Poincare Anal. Non Lineaire 31 (2014), 947-955.


Stanislav Hencl and Petr Honzík, Dimension of images of subspaces under mappings in Triebel-Lizorkin spaces, Math. Nachr. 287 no.7 (2014), 748-763.


Luigi D'onofrio, Stanislav Hencl and Roberta Schiattarella, Bi-Sobolev homeomorphism with zero Jacobian almost everywhere, Calc. Var. 51 no.1 (2014), 139-170.


Stanislav Hencl and Pekka Koskela, Composition of quasiconformal mappings and functions in Triebel-Lizorkin spaces, Math. Nachr. , 286 no.7 (2013), 669-678.


Robert Černý, Andrea Cianchi and Stanislav Hencl, Concentration-compactness principle for Moser-Trudinger inequalities: new results and proofs, Ann. Mat. Pura Appl. , 192 no.3 (2013), 225-243.


Stanislav Hencl and Kai Rajala, Optimal assumptions for discreteness, Arch. Rational Mech. Anal. , 207 no.3 (2013), 775–783.


Stanislav Hencl and Luděk Kleprlík, Composition of q-Quasiconformal mappings and functions in Orlicz-Sobolev spaces, Illinois Journal of Mathematics , 56 no.3 (2012), 931-955.


Stanislav Hencl and Kai Rajala, Openness and discreteness for mappings of finite distortion, Rend. Lincei Mat. Appl. , 23 no.4 (2012), 429–435.


Stanislav Hencl and Petr Honzík, Dimension of images of subspaces under Sobolev mappings, Ann. Inst. H. Poincare Anal. Non Lineaire , 29 (2012), 401–411.


Stanislav Hencl, Pekka Koskela and Tomi Nieminen, Dimension gap under conformal mappings, Adv. Math. , 230 (2012), 1423–1441.


Daniel Campbell and Stanislav Hencl, A note on mappings of finite distortion: Examples for the sharp modulus of continuity, Ann. Acad. Sci. Fenn. Math. , 36 (2011), 531–536.


Robert Černý, Petr Gurka and Stanislav Hencl, Concentration compactness principle for generalized Trudinger inequalities, Z. Anal. Anwendungen , 30 no.3 (2011), 355–375.


Robert Černý, Petr Gurka and Stanislav Hencl, On the Dirichlet problem for the n,\alpha-Laplacian with the nonlinearity in the critical growth range, Nonlinear Anal. , 74 (2011), 5189–5204.


Stanislav Hencl, Sobolev homeomorphism with zero jacobian almost everywhere, J. Math. Pures Appl. , 95 (2011), 444-458.


Stanislav Hencl, Sharpness of the assumptions for the regularity of a homeomorphism, Michigan Math. J. , 59 no.3 (2010), 667-678.


Stanislav Hencl, On the weak differentiability of u\circ f^{-1}, Math. Scand. , 107 no.2 (2010), 198-208.


Stanislav Hencl, Jan Malý, Luboš Pick and Jan Vybíral, Weak estimates cannot be obtained by extrapolation, Expo. Math. , 28 no.4 (2010), 375-377.


Marianna Csörnyei, Stanislav Hencl and Jan Malý, Homeomorphisms in the Sobolev space W^{1,n-1}, J. Reine Angew. Math. , 644 (2010), 221-235.


Stanislav Hencl and Jan Maly, Jacobians of Sobolev homeomorphisms, Calc. Var. , 38 (2010), 233-242.


Robert Černý, Stanislav Hencl and Jan Kolář, Integral functionals that are continuous with respect to the weak topology on W^{1,p}_{0}(\Omega), Nonlinear Anal. , 71 no.7-8 (2009), 2753-2763.


S. Hencl, G. Moscariello, A. Passarelli di Napoli and C. Sbordone, Bi-Sobolev mappings and elliptic equations in the plane, J. Math. Anal. Appl. , 355 (2009), 22-32.


Stanislav Hencl and Pekka Koskela, Mappings of finite distortion: Composition operator, Ann. Acad. Sci. Fenn. Math. , 33 (2008), 65-80.


Stanislav Hencl, Bilipschitz mappings with derivative of bounded variation, Publ. Math. , 52 (2008), 91-99.


Stanislav Hencl, Pekka Koskela and Janni Onninen, Homeomorphisms of bounded variation, Arch. Rational Mech. Anal. , 186 (2007), 351-360.


Stanislav Hencl, Pekka Koskela and Xiao Zhong, Mappings of finite distortion: Reverse inequalities for the Jacobian, J. Geom. Anal. , 17 no.2 (2007), 253-273.


Stanislav Hencl, Pekka Koskela and Jan Malý, Regularity of the inverse of a Sobolev homeomorphism in space, Proc. Roy. Soc. Edinburgh Sect. A. , 136A no.6 (2006), 1267-1285.


Stanislav Hencl, Sharp generalized Trudinger inequalities via truncation, J. Math. Anal. Appl. , 322 no.1 (2006), 336-348.


Stanislav Hencl and Pekka Koskela, Regularity of the inverse of a planar Sobolev homeomorphism, Arch. Rational Mech. Anal. , 180 (2006), 75-95.


Stanislav Hencl and Pekka Koskela, Quasihyperbolic boundary conditions and capacity: uniform continuity of quasiconformal mappings, J. Anal. Math. , 96 (2005), 19-35.


Stanislav Hencl, Jan Kolář and Ondřej Pangrác, Integral functionals that are continuous with respect to the weak topology on W_0^{1,p}(0,1), Nonlinear Anal. , 63 no.1 (2005), 81-87.


Stanislav Hencl, Pekka Koskela and Janni Onninen, A note on extremal Mappings of finite distortion, Math. Res. Lett. , 12 no.2-3 (2005), 231-238.


Stanislav Hencl and Pekka Koskela, Mappings of finite distortion: Discreteness and openness for quasi-light mappings, Ann. Inst. H. Poincar\'e Anal. Non Lin\'eaire , 22 no.3 (2005), 331-342.


Stanislav Hencl, Notes on absolutely continuous functions of several variables, Real. Anal. Exchange , 30 no.1 (2004/2005), 59-74.


Stanislav Hencl, Explicit upper bound for entropy numbers, Z. Anal. Anwendungen , 23 no.2 (2004), 221-236.


Stanislav Hencl, Absolutely continuous functions of several variables and quasiconformal mappings, Z. Anal. Anwendungen , 22 no.4 (2003), 767-778.


Stanislav Hencl and Jan Malý, Absolutely continuous functions of several variables and diffeomorphisms, Central European Journal of Mathematics , 1 no.4 (2003), 690-705.


Stanislav Hencl, A sharp form of an embedding into exponential and double exponential spaces, J. Funct. Anal. , 204 no.1 (2003), 196-227.


Stanislav Hencl, Measures of non-compactness of classical embeddings of Sobolev spaces, Math. Nachr. , 258 (2003), 28-43.


Stanislav Hencl and Jan Malý, Mappings of finite distortion: Hausdorff measure of zero sets, Math. Ann. , 324 no.3 (2002), 451-464.


Stanislav Hencl, On the notions of absolute continuity for functions of several variables, Fund. Math. , 173 no.2 (2002), 175-189.


Stanislav Hencl, Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively differentiable and nowhere Hölder functions, Proc. Amer. Math. Soc. , 128 no.12 (2000), 3505-3511.